# SDR SWAA2017072515228

- Difficulty date: July 17, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 41,812 hours, 19,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FORWARD EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM.
